2020 CALENDAR OF EVENTS

may 2020

1may

Start of 2020 Season(All Day: friday)

15may

Official opening(All Day: friday)

17may

Opening assembly at 1:00 PM13 h 00 min - 15 h 00 min Event Organized By: Comité des loisirs

22may

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

23may

Opening dance at 8:00 PM20 h 00 min - 23 h 30 min Event Organized By: Comité des loisirs

29may

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

30may

Garage sale from 10:00 AM to 5:00 PM10 h 00 min - 17 h 00 min Event Organized By: Les campeurs participants

30may

Dance at 8:00 PM20 h 00 min - 23 h 30 min

june 2020

2jun

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

4jun

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

5jun

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

6jun

Spaghetti Dinner at 6:00 PM18 h 00 min - 20 h 00 min Event Organized By: Comité des loisirs

6jun

Dance at 8:00 PM20 h 00 min - 23 h 30 min

7jun

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

9jun

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

11jun

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

12jun

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

13jun

Masked Ball Dance at 8:00 PM20 h 00 min - 23 h 30 min

14jun

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

16jun

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

18jun

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

19jun

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

20jun

Do-it-yourself for Kids at 10:00 AM10 h 00 min - 10 h 00 min Event Organized By: Nathalie Lévesque

20jun

Old Timer Softball at 1:00 PM13 h 00 min - 15 h 00 min Event Organized By: Gilles Pétrin

20jun

Treasure Hunt for children at 1:00 PM13 h 00 min - 15 h 00 min

20jun

Dance at 8:00 PM20 h 00 min - 23 h 30 min

21jun

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

23jun

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

25jun

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

26jun

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

27jun

Do-it-yourself for Kids at 10:00 AM10 h 00 min - 10 h 00 min Event Organized By: Nathalie Lévesque

27jun

Aquafit at 12:00 PM12 h 00 min - 13 h 00 min

27jun

St-Jean-Baptiste Evening with "Trip à Quatre" Band at 8:00 PM20 h 00 min - 23 h 30 min Event Organized By: Band Trip à Quatre

27jun

Fireworks at 10:00 PM22 h 00 min - 22 h 30 min

28jun

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

30jun

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

july 2020

2jul

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

3jul

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

4jul

Do-it-yourself for Kids at 10:00 AM10 h 00 min - 10 h 00 min Event Organized By: Nathalie Lévesque

4jul

Aquafit at 12:00 PM12 h 00 min - 13 h 00 min

4jul

Photo rally for adults at 1:00 PM13 h 00 min - 15 h 00 min

4jul

Mechoui Dinner at 6:00 PM18 h 00 min - 20 h 00 min

4jul

Dance at 8:00 PM20 h 00 min - 23 h 30 min

5jul

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

7jul

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

9jul

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

10jul

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

11jul

Do-it-yourself for Kids at 10:00 AM10 h 00 min - 10 h 00 min Event Organized By: Nathalie Lévesque

11jul

Aquafit at 12:00 PM12 h 00 min - 13 h 00 min

11jul

Mini-Golf at 12:30 PM12 h 30 min - 16 h 00 min Event Organized By: Gilles Pétrin et Caroline Cartier

11jul

Studio 54 Dance at 8:00 PM20 h 00 min - 23 h 30 min Event Organized By: Studio 54

12jul

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

14jul

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

16jul

Playing Cards "Queen of Spades" at 7:00 PM19 h 00 min - 19 h 00 min

17jul

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

18jul

Beach Party from 1:00 PM to 11:30 PM13 h 00 min - 23 h 30 min Event Organized By: DJ invité

19jul

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

19jul

Holidays Bingo at 7:30 PM19 h 30 min - 22 h 30 min

20jul

Sandcastle competition at 3:00 PM15 h 00 min - 17 h 30 min

20jul

Karaoke evening at 7:30 PM19 h 30 min - 23 h 00 min

21jul

Color Run Marathon at 1:00 PM13 h 00 min - 15 h 00 min

21jul

Poker Night at 7:00 PM19 h 00 min - 23 h 30 min

22jul

Washer tournament for adults at 1:00 PM13 h 00 min - 15 h 00 min

23jul

Raft confection competition and raft race at 3:30 PM (child with adult)15 h 30 min - 17 h 30 min

23jul

Campfire evening with singer at 8:00 PM at the beach20 h 00 min - 23 h 00 min

24jul

Kids Olympics at 1:00 PM13 h 00 min - 15 h 00 min

24jul

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

24jul

Christmas Cinema at 8:00 PM20 h 00 min - 22 h 30 min

25jul

Christmas Parade at 11:30 AM11 h 30 min - 13 h 30 min

25jul

Christmas Campers Gift Giving at 2:00 PM14 h 00 min - 17 h 00 min

25jul

Christmas Dinner at 6:00 PM18 h 00 min - 20 h 00 min

25jul

Christmas dance with rigodon and costume contest at 8 p.m.20 h 00 min - 23 h 30 min

26jul

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

26jul

Christmas Bingo for Children at 1:30 PM13 h 30 min - 15 h 00 min

26jul

Christmas bingo at 7:30 PM19 h 30 min - 10 h 30 min

27jul

Sleepless night for adolescents (11 to 17 years old)20 h 00 min - 23 h 00 min

28jul

Dodgeball for children at 10:00 PM10 h 00 min - 12 h 00 min

28jul

Dodgeball tournament for adults (5 against 5) at 1:00 PM13 h 00 min - 16 h 00 min

29jul

Ball hockey for children at 10:00 AM10 h 00 min - 12 h 00 min

29jul

Ball hockey tournament for adults at 1:00 PM13 h 00 min - 16 h 00 min

29jul

Owner's night at 8:30 PM - Humor gala (4 emerging artists)20 h 30 min - 23 h 00 min

30jul

Seniors Day (activities) from 9:00 AM to 5:00 PM9 h 00 min - 17 h 00 min

30jul

Seniors dinner at 5:00 PM followed by a dancing evening17 h 00 min - 23 h 00 min

31jul

Tombola for children at 1:00 PM13 h 00 min - 16 h 00 min

31jul

Hot-Dog Dinner at 5:00 PM17 h 00 min - 19 h 00 min

31jul

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

august 2020

2aug

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

7aug

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

9aug

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

14aug

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

16aug

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

21aug

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

23aug

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

28aug

Bingo at 7:30 PM19 h 30 min - 22 h 30 min Event Organized By: Comité des loisirs

30aug

Walking Club at 9:00 AM9 h 00 min - 10 h 00 min

september 2020

No Events